Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 66, Pages 4145-4182
http://dx.doi.org/10.1155/S0161171203303370

Duality models for some nonclassical problems in the calculus of variations

Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA

Received 20 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. J. Zalmai, “Duality models for some nonclassical problems in the calculus of variations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 66, pp. 4145-4182, 2003. doi:10.1155/S0161171203303370